# SDR HALA2021021600018

- Difficulty date: February 12, 2021
- Submitted: February 16, 2021
- Operation: Air carrier
- Aircraft: N223HA
- Make and model: Airbus A321-271N
- Aircraft serial: 09060
- Aircraft time: 2,330 hours, 539 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Sensor
- Part number: 5306858
- Part serial: LSGCAN8117
- Condition: Defective
- Location: Oil Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - PER TS LOG 002130 NEED TO PRERFORM TSM 79-33-00-810-841 DUE TO REPEAT WRITE UP OF # 1 ENGINE AUXILARY OIL PRESSURE SENSOR ELECTRICAL FAILURE. // PERFORMED TSM 79-33-00-810-841 NO FAULTS NOTED. REMOVED AND REPLACED #1 ENGINE AUXILLARY OIL PRESSURE SENSOR PER AMM 79-33-24-400, OK TO REMAIN ON TSI.
